# SDR USAAD98116

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 515107
- Condition: Failed
- Location: Lt Engine
- Part time: 34,784 hours
- Stage of operation: CL
- Nature of condition: K, M
- Precautionary procedure: A, E

## Discrepancy

CVG - FLT 1530 - AFTER TAKEOFF FROM IND, CREW NOTED OIL TEMPERATURE ON NR 1 ENGINE RISING.  AS THE TEMPERATURE ROSE, THE OIL QTY AND PRESSURE BEGAN TO DROP.  CREW SECURED THE ENGINE.  FLT DIVERTED TO CVG AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE MAIN OIL PUMP.  (M)
